Multifractal Analysis of Complex Random Cascades - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Communications in Mathematical Physics Year : 2010

Multifractal Analysis of Complex Random Cascades


We achieve the multifractal analysis of a class of complex valued statistically self-similar continuous functions. For we use multifractal formalisms associated with pointwise oscillation exponents of all orders. Our study exhibits new phenomena in multifractal analysis of continuous functions. In particular, we find examples of statistically self-similar such functions obeying the multifractal formalism and for which the support of the singularity spectrum is the whole interval [0, ∞].

Dates and versions

hal-00790872 , version 1 (21-02-2013)



Julien Barral, Xiong Jin. Multifractal Analysis of Complex Random Cascades. Communications in Mathematical Physics, 2010, 297 (1), pp.129-168. ⟨10.1007/s00220-010-1030-y⟩. ⟨hal-00790872⟩
72 View
0 Download



Gmail Facebook X LinkedIn More